# SDR 2WAA20150130002

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 51,660 hours, 34,672 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector Loop
- Condition: Loose
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOOP "A" APU LIGHT COMES ON IN FLIGHT.  APU OFF.  T/S APU FIRE DETECTION SYS, FOUND RT LOOP "A" CONNECTOR LOOSE.  TIGHTENED CONNECTOR.  OPS CHECK NORMAL IAW MM 26-10-02.
